Translator Disclaimer
July 2018 A generalized Schur complement for nonnegative operators on linear spaces
J. Friedrich, M. Günther, L. Klotz
Banach J. Math. Anal. 12(3): 617-633 (July 2018). DOI: 10.1215/17358787-2017-0061

Abstract

Extending the corresponding notion for matrices or bounded linear operators on a Hilbert space, we define a generalized Schur complement for a nonnegative linear operator mapping a linear space into its dual, and we derive some of its properties.

Citation

Download Citation

J. Friedrich. M. Günther. L. Klotz. "A generalized Schur complement for nonnegative operators on linear spaces." Banach J. Math. Anal. 12 (3) 617 - 633, July 2018. https://doi.org/10.1215/17358787-2017-0061

Information

Received: 1 August 2017; Accepted: 15 November 2017; Published: July 2018
First available in Project Euclid: 19 April 2018

zbMATH: 06946073
MathSciNet: MR3824743
Digital Object Identifier: 10.1215/17358787-2017-0061

Subjects:
Primary: 47A05
Secondary: 47A07

Rights: Copyright © 2018 Tusi Mathematical Research Group

JOURNAL ARTICLE
17 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.12 • No. 3 • July 2018
Back to Top